# SDR GAIA03081OP

- Difficulty date: September 17, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW NOTICED THE COCKPIT EMERGENCY EXIT LIGHT CAME ON WITH THE SWITCH IN THE ARMED POSITION.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
